MAUDE Adverse Event Report: Cordis US Corp MYNX CONTROL; Device, Hemostasis, Vascular

Cordis US Corp MYNX CONTROL; Device, Hemostasis, Vascular
Catalog Number MX6760
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, button 2 of a 6f/7f mynx control vascular closure device (vcd) could be pressed down but would immediately pop back up.There was no reported patient injury.The balloon was filled with a mixture of contrast and saline and observed under x-ray during deployment and balloon deflation.The device was stored and prepared according to the instructions for use (ifu), and no device or package damage was noted prior to use.The device was used in an angiography procedure with intervention using a retrograde approach.The physician was trained on the mynx device.A 5f non-cordis sheath was used.Vessel suitability, including a 30¿45 degree vascular sheath introducer insertion angle, was verified on venography, and the vessel diameter was verified to be at least 5 mm.Hemostasis was achieved with the same mynx device, and sealant deployment was successful; however, button 2 would return to the start position once pressed.The balloon was not inverted.The balloon was observed to inflate and deflate under x-ray guidance with a contrast and saline mixture in the balloon, and no problems with the balloon were reported.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
MYNX CONTROL
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
+1(786)313-8372
MDR Report Key50754777
Report Number3004939290-2026-01275
Device Sequence Number9224514
Product Code MGB
UDI-Device Identifier10862028000434
UDI-Public(01)10862028000434(17)280331(10)F2609003
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX6760
Device Lot NumberF2609003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by Manufacturer09/17/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date09/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5F Terumo sheath
Patient Age63 YR
Patient SexMale
Patient RaceWhite